It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Dear Navalhawk,
I know what you are going through , as I came off of Heroin, and that's the exact same withdrawel's that you're going through right now. I know it stinks, but hang in there. The Drs. will only give you what "they" think will help you. If you know of other meds. (and they are out there) to help with the stomache cramps, backaches, vomiting, diahrea, and everything else, then suggest to your Dr. what you think you need, hopefully they'll help. Did you think of going into a detox? You mentioned that you are worried about being labled or something in the future, right? Well, don't you think that your Dr. already knows that you're hooked on the Oxy's, they're prescribing them to you. You should be honest and tell you Dr. that it's time, you're ready to come off of them for good, but, you need something else to help you get through it (the withdrawing). I wish you well, I will keep you in my thoughts and say a prayer for you too. Please keep in touch and let us know how it's going o.k. Hang tough! You can do it,just Keep the faith, and you can even try going to a N/A meeting, when you're feeling a little better...they really do help some people. Take Care Sid

------------------





All times are GMT -7. The time now is 05:38 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!